Quantitative Estimates for GBS Operators of Chlodowsky-Szasz Type

Creative Commons License


FILOMAT, vol.31, no.5, pp.1175-1184, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 5
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1705175i
  • Title of Journal : FILOMAT
  • Page Numbers: pp.1175-1184


In this study we construct the GBS (Generalized Boolean Sum) operators associated with combination of Chlodowsky and modified Szasz operators and estimate the degree of approximation for these operators in terms of the mixed (Bogel) modulus of smoothness. Furthermore, we improve the measure of smoothness by the mixed K-functional.